Translator Disclaimer
June 2002 Deforming Ricci Positive Metrics
David WRAITH
Tokyo J. Math. 25(1): 181-189 (June 2002). DOI: 10.3836/tjm/1244208944

Abstract

We find conditions under which a Ricci positive metric can be deformed in a tubular neighbourhood of some submanifold to agree with another given Ricci positive metric. We insist that this final metric has everywhere positive Ricci curvature.

Citation

Download Citation

David WRAITH. "Deforming Ricci Positive Metrics." Tokyo J. Math. 25 (1) 181 - 189, June 2002. https://doi.org/10.3836/tjm/1244208944

Information

Published: June 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1014.53024
MathSciNet: MR1908221
Digital Object Identifier: 10.3836/tjm/1244208944

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.25 • No. 1 • June 2002
Back to Top